# SDR DALA1208540923

- Difficulty date: February 14, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 62,147 hours, 48,107 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED L/E RIB ANGLE CLIP IS CRACKED AT STA XOS 352.  HFEC INSPECTION PER NDTSPM 06-10-01-001 VERIFIED CRACK EXIST AT DISCREPANT AREA.  REPAIR TO BE PERFORMED ON NRC 191904.
